:: Volume 12, Issue 1 (9-2015) ::
JSRI 2015, 12(1): 1-37 Back to browse issues page
An Extension of the Birnbaum-Saunders Distribution Based on Skew-Normal t Distribution
Ahad Jamalizadeh 1, Vahid Amirzadeh, Farzaneh Hashemi
1- , a.jamalizadeh@uk.ac.ir
Abstract:   (3795 Views)

In this paper, we introducte a family of univariate Birnbaum-Saunders distributions arising from the skew-normal-t  distribution. We obtain several properties of this distribution such as its moments, the maximum likelihood estimation procedure via an EM-algorithm and a method to evaluate standard errors using the EM-algorithm. Finally, we apply these methods to a real data set to demonstrate its flexibility and conduct a simulation study to demonstrate the usefulness of this distribution when compared to the ordinary Birnbaum-Saunders and skew-normal Birnbaum-Saunders distributions.

Keywords: EM and ECM algorithms, Monte Carlo simulations, observed information matrix, stochastic representation.
Full-Text [PDF 309 kb]   (1318 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/11/14 | Accepted: 2015/11/14 | Published: 2015/11/14



XML   Persian Abstract   Print



Volume 12, Issue 1 (9-2015) Back to browse issues page